# SDR CALA2024062601905

- Difficulty date: June 10, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 110,910 hours, 26,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3320
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND DENT IN A PREVIOUS REPAIR FWD OF L2 DOOR.  ACCOMPLISH PART 3 PERMANENT REPLAIR WITHIN 2 FLIGHT CYCLES PER ECRA 5330-07276. PER ECRA 5330-07276 "ACCOMPLISH PART 3 PERMANENT REPAIR WITHIN 2 TOMC-APPROVAL FROM SC1ELBYC COMMENT FLIGHT CYCLES." PERFORMED  INTERIM REPAIR PER ECRA 5330-07276 PART 1 STEPS 1-4. REF EC/RA 5330-07276 PERFORMED HFEC SURFACE INSPECTION IAW NDT QC DIP LIMIT Y PART 6 51-00-19, NO CRACKS DETECTED AT THIS TIME. AFTER DVI INSPECTION FOUND SKIN OIL CANNING AT EXISTING CUTOUT. AS PER EC/RA#5330-07276 REV. A  PART 3 PERMANENT REPAIR FOUND EXISTING SKIN OIL CANNING. REMOVED OIL CANNED SKIN PER SRM 53-00-01-2R-28. COMPLETED STEP 1. REMOVED EXISTING REPAIR HFEC CW ON ADDITIONAL CUTOUT PER PART 6 51-00-19, NO DEFECT NOTED AT THIS TIME. CUT OUT ADDITIONAL DAMAGE AS PER SRM 53-00-01 REMOVED FASTENERS PER SRM 53-00-01-2R-28 AND AVO 12738 FIG 1. REQUIRE MATERIAL VERIFICATION FOR REPAIR PARTS REPEATABLE CRACK INDICATIONS WHICH HAVE BEEN CIRCLED.  RII CW ON PARTIAL LAYOUT AND FABRICATION OF FILLERS AND DOUBLER. OK TO CONTINUE. PERFORMED HFEC REF 51-00-16 STEP 4G OF ALL INITIAL FASTENER C/W MATERIAL VERIFICATION DOUBLER .063 2024T3  AND CLEAN HOLES AND COUNTERSINK TO REMOVE ANY CRACKS IAW 51-40-02, PERFORMED HFEC REF 51-00-16 ON THE 6 CLEANED UP HOLES AND FOUND CORRECTION FOR MATERIAL VERIFICATION. FILLER AND DOUBLER.
